# SDR C2XA10CL087

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 12,168 hours, 7,359 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX636285
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,067 hours, 7,706 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5779 THE CREW REPORTED A NR 1 HYDRAULIC SYSTEM FAIL MESSAGE AFTER LANDING.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECKS WERE GOOD.
